# SDR USAASA04022

- Difficulty date: March 9, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N728UW
- Make and model: Airbus A319-112
- Aircraft serial: 1155
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Will Not Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE EMERGENCY LIGHT SYSTEM WOULD NOT TEST.  MAINTENANCE REPLACED THE MID CABIN, RIGHT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.  (M)
